MAUDE Adverse Event Report: ABBOTT VASCULAR GRAFTMASTER; CORONARY STENT DELIVERY SYSTEM

ABBOTT VASCULAR GRAFTMASTER; CORONARY STENT DELIVERY SYSTEM
Catalog Number 1012581-26
Medical Device Problem Codes Off-Label Use (1494); Improper or Incorrect Procedure or Method (2017); Patient-Device Incompatibility (2682); Difficult to Advance (2920)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/05/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history did not indicate a lot-specific quality issue.The investigation determined the reported difficulty to advance appears to be related to circumstances of the procedure.The investigation was unable to determine a conclusive cause for the reported device operates differently (failure to seal)/stent graft leak.There is no indication of a product quality issue with respect to the design, manufacture or labeling of the device.(b)(4).Exemption number e2019001-permits numbering sequence to begin with 10000, to avoid duplication of report numbers due to process transition.There may be gaps in numbering for reports submitted during the transition period.
 
Event or Problem Description
It was reported that the patient presented with a free perforation with extravasation in the right vertebral artery.A 3.50x26mm rx graftmaster covered stent was attempted to be advanced but failed to cross due to anatomy.The lesion was then dilated with a 2.5x15mm unspecified balloon and the device was reinserted but still failed to cross due to anatomy.There was an exchange of wires and a wiggle wire was used.The lesion was then dilated with a 3.0mm unspecified balloon and the device was able to cross successfully.The covered stent was deployed at 14 atmospheres, but the perforation was not sealed as there was a small region of extravasation of contrast noted.The stent was then post-dilated with a 4.0x15mm unspecified balloon with multiple inflations up to 14 atmospheres.Repeat angiography showed the stent widely patent and no extravasation.There were no reported adverse patient sequelae.No additional information has been provided.

Brand Name
GRAFTMASTER
Common Device Name
CORONARY STENT DELIVERY SYSTEM
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key9173168
Report Number2024168-2019-12468
Device Sequence Number16776215
Product Code MAF
UDI-Device Identifier08717648176418
UDI-Public08717648176418
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
H000001
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2019
Device Catalogue Number1012581-26
Device Lot Number8011741
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/18/2019
Initial Report FDA Received Date10/09/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
WIGGLE WIRE
Outcome Attributed to Adverse Event Required Intervention;
Patient Age82 YR